Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A topological group having no homeomorphisms other than translations


Author: Jan van Mill
Journal: Trans. Amer. Math. Soc. 280 (1983), 491-498
MSC: Primary 22A05; Secondary 54G20, 57S99, 58B25
DOI: https://doi.org/10.1090/S0002-9947-1983-0716833-2
MathSciNet review: 716833
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a (separable metric) connected and locally connected topological group, the only autohomeomorphisms of which are group translations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22A05, 54G20, 57S99, 58B25

Retrieve articles in all journals with MSC: 22A05, 54G20, 57S99, 58B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0716833-2
Keywords: Topological group, homeomorphism, unique homogeneity
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society